Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 84, NWS Fort Worth, TX

May 24, 2015Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 24, 2015, 7:27 AM CDT for Ellis County, Johnson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 7:27 AM CDT (12:27 UTC)
Expired
May 24, 2015, 10:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 46 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WGUS54 KFWD 241227
FFWFWD
TXC139-251-241530-
/O.NEW.KFWD.FF.W.0084.150524T1227Z-150524T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
727 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 AM CDT

* AT 723 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
  ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3205 9694 3226 9709 3218 9747 3216 9751
      3213 9751 3215 9756 3255 9740 3255 9653
      3253 9651 3245 9650 3241 9644 3235 9645
      3233 9638

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:56 AM CDT, 31 minutes earlier.

Area forecast discussion, May 24, 6:56 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT SUN MAY 24 2015

.AVIATION...
/12Z TAFS/

TIMING FLIGHT RESTRICTIONS AND CONVECTION WILL CONTINUE TO BE A
CHALLENGE...ESPECIALLY THE FIRST 6 HRS THIS MORNING. THE MAIN
SHORTWAVE TROUGH WAS MOVING NORTHEAST OVER KSJT CURRENTLY...WHILE
SEVERAL MESOSCALE...CONVECTIVELY INDUCED VORTICES WERE OCCURRING
ACROSS SE OK AND E TX OUT AHEAD OF THE MAIN SHORTWAVE. WIDESPREAD
SHRA WITH EMBEDDED TSRA WILL CONTINUE ACROSS ALL TERMINALS THROUGH
AT LEAST MID MORNING....BEFORE BETTER MOIST AXIS SHIFTS EAST AWAY
THIS AFTERNOON/EVENING. STILL WILL ADVERTISE VCSH AT LEAST INTO
MID AFTERNOON...BUT THIS MAY HAVE TO BE CHANGED TO VCTS WITH CB/S
ON LATER FORECAST IF ELEVATED INSTABILITY CONTINUES TO HOLD AS THE
SHORTWAVE PASSES OVERHEAD.

BY MID MORNING...LOOK FOR MVFR CIGS WITH A FEW LINGERING SHOWERS.
WILL ADVERTISE A RETURN VFR CIGS BY EARLY AFTERNOON AND CONTINUING
THROUGH THE EVENING HOURS. BY MIDNIGHT AND AFTER...SOUTH WINDS
10-15 KTS WILL CONTINUE TO KEEP THE MOISTURE RICH OVER THE AREA.
WILL BEGIN MVFR CIGS BY 06Z...THEN AS WIND SPEEDS LOWER OVER WET
SOIL...HAVE CIGS DROPPING INTO IFR WITH MVFR VSBYS DURING THE
PREDAWN HRS MEMORIAL DAY.

ANOTHER STRONG SHORTWAVE WILL TRIGGER A ROUND OF STRONG TO SEVERE
STORMS DURING THE DAY MONDAY BUT LEFT IT OUT OF THIS FORECAST.
BULK OF MONDAY/S CONVECTION WILL BE IN THE AFTERNOON/EARLY EVENING
HRS.

05/

&&

.PREV DISCUSSION... /ISSUED 319 AM CDT SUN MAY 24 2015/
THE SEVERE THREAT HAS TRANSITIONED OVER TO PRIMARILY A HEAVY RAIN
THREAT EARLY THIS MORNING...AND TORNADO WATCH 197 HAS BEEN ALLOWED
TO EXPIRE. WE WILL STILL NEED TO KEEP AN EYE ON CONVECTION
IMMEDIATELY SURROUNDING AN MCV...WHICH PRODUCED GUSTY WINDS AS IT
LIFTED NORTH THROUGH THE METROPLEX. THIS FEATURE SHOULD CROSS THE
RED RIVER IN A FEW HOURS...PROVIDING BRIEF TORRENTIAL RAIN AND AN
ENHANCED FLASH FLOOD THREAT ALONG THE I-35 CORRIDOR NORTH OF
DALLAS-FORT WORTH. A SECOND MCV CAN BE SEEN MOVING NORTHEAST INTO
THE PALESTINE AREA. WE WILL HOLD ONTO TORNADO WATCH 200 FOR A
LITTLE WHILE LONGER...BUT IT WILL LIKELY BE ALLOWED TO EXPIRE BY 4
AM.

SUBSIDENCE IN THE IMMEDIATE WAKE OF OUR 2 MESOSCALE SYSTEMS IS
PROVIDING A BRIEF REPRIEVE FROM THE ONGOING CONVECTION.
HOWEVER...THE MAIN SHORTWAVE REMAINS WEST OF THE REGION AND
APPEARS TO CURRENTLY BE MOVING EAST-NORTHEAST ACROSS WEST TEXAS.
WITH PLENTY OF MOISTURE STILL IN PLACE ACROSS THE REGION...
SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE TO REDEVELOP
THROUGH MUCH OF THE DAY. THE POTENTIAL FOR FLASH FLOODING WILL
PERSIST...AND THE FLASH FLOOD WATCH WILL REMAIN IN PLACE THROUGH
THIS EVENING.

THE SHORTWAVE WILL ACCELERATE NORTHEAST OF THE REGION THIS
EVENING...WHILE A SECOND SHORTWAVE TROUGH /CURRENTLY DROPPING INTO
SOUTHERN CALIFORNIA/ SWINGS EAST ACROSS THE DESERT SOUTHWEST.
STRONG ASCENT WILL SPREAD ACROSS OUR AREA AS THE SYSTEM MOVES
INTO WEST TEXAS...LEADING TO ANOTHER ROUND OF CONVECTION MONDAY.
INSTABILITY WILL BE SUFFICIENT FOR SOME SEVERE WEATHER
MONDAY...PRIMARILY IN THE AFTERNOON AND EVENING. HEAVY RAIN WILL
ALSO AGGRAVATE THE FLOODING SITUATION. WE HAVE OPTED TO NOT EXTEND
THE CURRENT FLASH FLOOD WATCH THROUGH MONDAY...BECAUSE
PRECIPITATION WILL TAPER OFF THIS EVENING AND THERE SHOULD BE
ENOUGH TIME BETWEEN THIS EVENT AND THE MONDAY AFTERNOON/EVENING
EVENT TO MAKE A DECISION ON WHETHER OR NOT TO ISSUE ANOTHER FLASH
FLOOD WATCH. EITHER WAY...THOSE WITH OUTDOOR MEMORIAL DAY PLANS
WILL NEED TO KEEP UP TO DATE WITH THE LATEST WEATHER INFORMATION
AS THE SYSTEM APPROACHES.

SHORTWAVE RIDGING WILL TRANSPIRE TUESDAY AND WEDNESDAY...WITH
LOW-END RAIN CHANCES BEING KEPT ON THOSE DAYS DUE TO DIURNAL
CONVECTION. AN UPPER LEVEL TROUGH WILL SLOWLY MOVE EAST ACROSS
THE CENTRAL PART OF THE COUNTRY DURING THE SECOND HALF OF THE
WEEK...PROVIDING CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY
THROUGH NEXT WEEKEND.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  68  84  66  85 /  80  40  60  50  20
WACO, TX              79  69  80  67  86 /  80  40  60  40  20
PARIS, TX             75  67  82  65  82 /  90  50  60  50  20
DENTON, TX            77  66  84  66  84 /  80  40  50  40  20
MCKINNEY, TX          76  67  84  66  83 /  80  50  60  50  20
DALLAS, TX            79  68  85  66  85 /  80  40  60  50  20
TERRELL, TX           78  69  82  67  84 /  90  40  60  50  20
CORSICANA, TX         78  70  83  67  84 /  90  40  60  50  20
TEMPLE, TX            79  69  81  67  86 /  70  30  60  40  20
MINERAL WELLS, TX     79  67  82  64  85 /  60  30  50  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

05/30
Hazardous weather outlook, May 24, 3:16 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 AM CDT SUN MAY 24 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
MORNING HOURS...BEFORE DIMINISHING GRADUALLY FROM WEST TO EAST
THIS AFTERNOON AND EVENING. CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS WILL ACCOMPANY SOME OF THE STORMS. MORE IMPORTANTLY...POCKETS
OF HEAVY RAIN WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. THE
ADDITIONAL RUNOFF WILL ALSO ACT TO ENHANCE ONGOING RIVER FLOODING
ACROSS THE AREA. ADDITIONAL AMOUNTS TO BETWEEN 1 AND 2 INCHES ARE
EXPECTED ALONG AND EAST OF INTERSTATE 35...WITH LESSER AMOUNTS TO
THE WEST.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT
ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS
TO ADJUST PLANS AND SCHEDULES ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL
TEXAS DAILY THROUGH FRIDAY. A FEW SEVERE STORMS WILL BE POSSIBLE
EACH DAY...THOUGH A HIGHER THREAT IS EXPECTED ON MONDAY WITH ALL
MODES OF SEVERE WEATHER POSSIBLE DURING THE DAYTIME HOURS. ANY
ADDITIONAL HEAVY RAINFALL THIS WEEK WILL LIKELY RESULT IN FLASH
FLOODING AND CONTINUED RIVER FLOODING.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO
MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST
PLANS AND SCHEDULES ACCORDINGLY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY. REPORTS OF
FLASH FLOODING ARE ENCOURAGED AND APPRECIATED AS WELL.

In the hours before

Local storm report, May 24, 4:46 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     FLASH FLOOD      WAXAHACHIE              32.40N  96.85W
05/24/2015                   ELLIS              TX   EMERGENCY MNGR

            LARGE NUMBER OF ROADS REMAINED CLOSED ACROSS THE COUNTY
Local storm report, May 24, 5:21 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     GRAND PRAIRIE           32.75N  96.98W
05/24/2015                   DALLAS             TX   EMERGENCY MNGR

            TREE DOWN AND STRUCTURE DAMAGE TO A CAR WASH NEAR POLO
            RD AND ROBINSON RD
Local storm report, May 24, 5:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      VENUS                   32.43N  97.12W
05/24/2015                   JOHNSON            TX   EMERGENCY MNGR

            MULTIPLE HIGH WATER RESCUES CONDUCTED AND ARE ONGOING
Local storm report, May 24, 5:45 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      VENUS                   32.43N  97.12W
05/24/2015                   JOHNSON            TX   EMERGENCY MNGR

            ROAD CLOSURES INCLUDE FM916, FM157, CR505, CR1205 AND
            CR1019
Local storm report, May 24, 5:48 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      GRAND PRAIRIE           32.75N  96.98W
05/24/2015                   DALLAS             TX   BROADCAST MEDIA

            HIGH WATER ON I-20 BOTH DIRECTIONS NEAR CARRIER PKWY
Local storm report, May 24, 7:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            COVINGTON               32.18N  97.27W
05/24/2015                   HILL               TX   LAW ENFORCEMENT

            200 BLOCK OF CR 1418 NEAR COVINGTON PARTIALLY WASHED OUT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:26 PM CDTSpecial Weather StatementFWDNavarro49 min
May 23, 8:29 PM CDTSpecial Weather StatementFWDEllis46 min
May 23, 8:31 PM CDTRiver Flood WarningFWDWise58 hr
May 23, 8:31 PM CDTRiver Flood WarningFWDParker64 hr
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt3 days
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt, Rockwall4 days
May 23, 9:01 PM CDTAreal Flood AdvisoryFWDDallas119 min
May 23, 9:33 PM CDTSpecial Weather StatementFWDEllis42 min
May 23, 9:58 PM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
May 23, 10:15 PM CDTSevere Thunderstorm WarningFWDBell, Milam75 min
May 23, 10:41 PM CDTAreal Flood AdvisoryFWDEllis3 hr
May 23, 10:42 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Lampasas3 hr
May 23, 11:12 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
May 23, 11:12 PM CDTSevere Thunderstorm WarningFWDRobertson39 min
May 23, 11:37 PM CDTFlash Flood WarningFWDDallas, Ellis3 hr
May 24, 12:03 AM CDTSpecial Weather StatementFWDMcLennan42 min
May 24, 12:54 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 24, 1:12 AM CDTRiver Flood WarningFWDDallas15 hr
May 24, 1:33 AM CDTAreal Flood WarningFWDHill, Johnson3 hr
May 24, 2:03 AM CDTSpecial Weather StatementFWDJohnson42 min
May 24, 2:27 AM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 24, 2:27 AM CDTTornado WarningFWDDallas, Tarrant18 min
May 24, 2:36 AM CDTFlash Flood WarningFWDCollin, Dallas3 hr
May 24, 3:25 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
May 24, 3:32 AM CDTRiver Flood WarningFWDNavarro9 days
May 24, 3:32 AM CDTRiver Flood WarningFWDEllis, Kaufman18 days
May 24, 3:47 AM CDTSpecial Weather StatementFWDCollin, Dallas, Hunt, Kaufman, Rockwall43 min
May 24, 4:21 AM CDTRiver Flood WarningFWDTarrant14 hr
May 24, 4:38 AM CDTFlash Flood WarningFWDJohnson3 hr
May 24, 4:59 AM CDTAreal Flood AdvisoryFWDHill2 hr
May 24, 5:11 AM CDTFlash Flood WarningFWDEllis3 hr
May 24, 5:19 AM CDTAreal Flood AdvisoryFWDBell116 min
May 24, 5:27 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 5:52 AM CDTAreal Flood AdvisoryFWDMcLennan113 min
May 24, 7:01 AM CDTAreal Flood WarningFWDHill, McLennan3 hr
May 24, 7:44 AM CDTAreal Flood AdvisoryFWDKaufman, Rockwall3 hr
May 24, 7:50 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Leon, Navarro3 hr
May 24, 8:35 AM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 8:54 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
May 24, 9:03 AM CDTFlash Flood WarningFWDGrayson3 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDDenton16 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDCollin35 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLimestone55 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLeon, Robertson9 days
May 24, 10:00 AM CDTAreal Flood AdvisoryFWDEastland, Palo Pinto, Stephens, Young3 hr
May 24, 10:38 AM CDTAreal Flood WarningFWDEllis3 hr
May 24, 3:05 PM CDTRiver Flood WarningFWDMilam40 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.